Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Stabbing pain in pelvic area and lower back. Pain during intercourse, had short periods. Suggestion?

I got my period on the 12th of this month, and it stopped on the 16th it normally lasts 5 days.. im getting sharp stabbing pains in mu pelvic area and my lower back hurts. I have been really stressed lately. What can this be? Ive got my periof every month. I haf my daughter 14 months ago. It also hurts to have intercorse.
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Your symptoms suggest that you have pelvic issues and there could be an infection in the pelvic organs, a cyst of the ovary, an erosion of the cervix, cervicitis, polyps etc. The sudden onset goes more in favor of an infection and/or a cyst. Please see a specialist for a proper clinical appraisal of the situation. You would need a pelvic/trans-vaginal sonogram, blood counts and urinalysis. Please avoid stress, further intercourse until the symptoms heal and take sufficient rest. Hope this helps.
Answered: Thu, 29 Jan 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor